PatientsVille.com Logo

PatientsVille

Kariva Questions and Reviews

Kariva Reviews

Kariva

Reviewed by Jessica on

I've been on Kariva for 2 months now and the first month I was so depressed and irritable. My libido has reduced tramatically and I have acne like I did when I was a teenager... I'm starting to think it's not worth it.

Bookmark: http://www.patientsville.com/medication/kariva_side_effects.htm


Previous Kariva Review | Next Kariva Review

It is very important to keep track of all side effects and discuss them with your doctor. If you think you may have a medical emergency, call your doctor or 911 immediately.

Track Your Kariva Side Effects - It's Easy and Free. >> Start Today Already a User? Log In

Discuss Kariva Side Effects

Ask a Doctor
Notice - The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment provided by a qualified health care provider. Viewing and using of this information is subject to accepting Terms Of Use. PatientsVille.com does not provide medical advice, diagnosis or treatment. The information regarding adverse reports, reviews and polls contained on PatientsVille.com site has not been scientifically or otherwise verified as to a cause and effect relationship and cannot be used to estimate the incidence of side effects, adverse drug reactions or for establishing or changing of patient treatments. Thank you for visiting Patientsville.com!